# SDR SIMA20151206001

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 32,367 hours, 27,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND CAPTAINS SEAT IS NOT WORKING.  R & R LAMP BULB IN FLASHLIGHT IAW STANDARD PRACTICES OPERATION CHECKED GOOD.
